MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006800
Medical Device Problem Codes Defective Device (2588); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a stone laser procedure, the console shut off and no error codes were reported.The console was rebooted a couple times, the screen froze up and the console did not work.There were no patient complications, however, the case could not be completed.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console and was found that the key switch and screen assembly, were found damaged.The fse replaced the key switch and screen assembly, as result the console was working as intended, thus confirming the reported event.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Additional Manufacturer Narrative
Correction to field h11.Additional mfr narrative.As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console and was found that the key switch and screen assembly, were found damaged.The fse replaced the key switch and screen assembly, as result the console was working as intended, thus confirming the reported event.The key switch was returned and during visual inspections was found that the locking ring was broken; also, the folding display screen was returned, and the visual analysis did not find any anomalies.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21774865
Report Number2124215-2025-20178
Device Sequence Number20883027
Product Code GEX
UDI-Device Identifier07290109140513
UDI-Public(01)07290109140513(11)161121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006800
Device Catalogue NumberGA-0006800
Device Lot Number0000000172
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/16/2025
08/06/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/09/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown